American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Alexander Gorodnik and Felipe A. Ramírez. Limit theorems for rank-one Lie groups. Proc. Amer. Math. Soc. 142 (2014) 1359-1369.
Abstract, references, and article information   
View Article: PDF

[2] William M. Goldman and Eugene Z. Xia. Action of the Johnson-Torelli group on representation varieties. Proc. Amer. Math. Soc. 140 (2012) 1449-1457. MR 2869130.
Abstract, references, and article information   
View Article: PDF

[3] Richard Miles and Thomas Ward. Orbit-counting for nilpotent group shifts. Proc. Amer. Math. Soc. 137 (2009) 1499-1507. MR 2465676.
Abstract, references, and article information   
View Article: PDF

[4] Richard Miles and Thomas Ward. Uniform periodic point growth in entropy rank one. Proc. Amer. Math. Soc. 136 (2008) 359-365. MR 2350424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Douglas Lind. Lehmer's problem for compact Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1411-1416. MR 2111966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Ward. Group automorphisms with few and with many periodic points. Proc. Amer. Math. Soc. 133 (2005) 91-96. MR 2085157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. G. Dani. Some two-step and three-step nilpotent Lie groups with small automorphism groups. Trans. Amer. Math. Soc. 355 (2003) 1491-1503. MR 1946401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Douglas Lind and Klaus Schmidt. Homoclinic points of algebraic $\mathbb{Z}^d$-actions. J. Amer. Math. Soc. 12 (1999) 953-980. MR 1678035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. A. Willis. An extension of a non-commutative Choquet-Deny theorem. Proc. Amer. Math. Soc. 128 (2000) 111-118. MR 1637448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Burger and S. Mozes. CAT(-1)-spaces, divergence groups and their commensurators. J. Amer. Math. Soc. 9 (1996) 57-93. MR 1325797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander S. Kechris. Countable sections for locally compact group actions. II . Proc. Amer. Math. Soc. 120 (1994) 241-247. MR 1169035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dave Witte. Measurable quotients of unipotent translations on homogeneous spaces . Trans. Amer. Math. Soc. 345 (1994) 577-594. MR 1181187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Scot Adams, George A. Elliott and Thierry Giordano. Amenable actions of groups . Trans. Amer. Math. Soc. 344 (1994) 803-822. MR 1250814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Amos Nevo. Harmonic analysis and pointwise ergodic theorems for noncommuting transformations . J. Amer. Math. Soc. 7 (1994) 875-902. MR 1266737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Arthur Robinson. The maximal abelian subextension determines weak mixing for group extensions . Proc. Amer. Math. Soc. 114 (1992) 443-450. MR 1062835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nakhlé H. Asmar and Radhakrishnan Nair. Certain averages on the ${\bf a}$-adic numbers . Proc. Amer. Math. Soc. 114 (1992) 21-28. MR 1087460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alessandra Iozzi. Algebraic hulls and smooth orbit equivalence . Trans. Amer. Math. Soc. 326 (1991) 371-384. MR 1002921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. A. Harrington, A. S. Kechris and A. Louveau. A Glimm-Effros dichotomy for Borel equivalence relations . J. Amer. Math. Soc. 3 (1990) 903-928. MR 1057041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert J. Zimmer. Arithmeticity of holonomy groups of Lie foliations . J. Amer. Math. Soc. 1 (1988) 35-58. MR 924701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. C. Fabec. Induced group actions, representations and fibered skew product extensions . Trans. Amer. Math. Soc. 301 (1987) 489-513. MR 882701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kari Ylinen. Ergodic theorems for Fourier transforms of noncommutative analogues of vector measures . Proc. Amer. Math. Soc. 98 (1986) 655-662. MR 861770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anthony Karel Seda. On the continuity of Haar measure on topological groupoids . Proc. Amer. Math. Soc. 96 (1986) 115-120. MR 813822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tatsuro Kasuga. Affine endomorphisms with a dense orbit . Proc. Amer. Math. Soc. 95 (1985) 659-661. MR 810181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Larry Baggett. Measures invariant under a linear group . Proc. Amer. Math. Soc. 94 (1985) 179-186. MR 781078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. G. Dani. A note on invariant finitely additive measures . Proc. Amer. Math. Soc. 93 (1985) 67-72. MR 766529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dave Witte. Rigidity of some translations on homogeneous spaces. Bull. Amer. Math. Soc. 12 (1985) 117-119. MR 766966.
Abstract, references, and article information   
View Article: PDF

[30] Daniel Berend. Ergodic semigroups of epimorphisms . Trans. Amer. Math. Soc. 289 (1985) 393-407. MR 779072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2